MathSciNet Relay Station
MathSciNet bibliographic data
MR2336568 (2008k:35005) 35A08 (35J40 35J65)
Grunau, Hans-Christoph; Sweers, Guido Regions of positivity for polyharmonic Green functions in arbitrary domains. Proc. Amer. Math. Soc. 135 (2007), no. 11, 3537–3546.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement